# SDR IPXA2M75503

- Difficulty date: August 28, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: AAA70881
- Condition: Corroded
- Location: Bs 1129 L52l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 52 END FITTING HAS EXFOLIATION CORROSSION ON LT SIDE AT FS 11 29/6-90.  REMOVED, FABRICATED AND INSTALLED LONGERON 52 END FITTING AT STA 1129/ 6-90 REF  STASA EA 011-5310-01-A4223 REV I/R AND EO MD11-5310-48626-A.
